# SDR ASAA0976365

- Difficulty date: August 1, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,746 hours, 16,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A210014SP
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 78225007 R1 ESCAPE SLIDE TEST SLIDE FAILED TEST.  FILED SDR AND REPLACED SLIDE PER TC.
